# SDR CHQA201100152

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 24,735 hours, 20,175 cycles
- Engine: Allsn AE3007A
- Engine time: 21,081 hours, 16,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT SIGN AT THE OVERWING EMERGENCY EXIT WAS INOPERATIVE.  THE NR 6 EMERGENCY LIGHT INVERTER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
